A 23-year-old female asked:
After stopping birth control patch, is it normal to miss periods?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 30 years experience
It can be: Post 'pill' amenorrhea is when a woman doesnt have a period after stopping birth control. It can also include the patch.
This can last as long as 6 months.
It is recommended that you have a check up if you dont start in 6 months.
5.2k viewsReviewed >2 years ago
A 22-year-old female asked:
Is it normal to miss 4 periods while on the birth control nexplanon?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 28 years experience
Yes: Bleeding irregularities can occur with explain- this is one of the more common side effects. Monitor for signs of pregnancy.
5.2k viewsAnswered >2 years ago
Last updated Oct 24, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.